International Journal of Mathematical Analysis
This paper investigates Cauchy and Goursat problems for partial differential operators. Successive approximation techniques for partial differential equations and the estimated results are employed to obtain the existence and the uniqueness of the solutions of such problems. An extended Darboux-Goursat-Beudon problem is studied.
Terbeche, Mekki, Broderick O. Oluyede.
"On Some Differential Equations."
International Journal of Mathematical Analysis, 3 (11): 505-526.